Article icon
Case report

A low dose of amiodarone-indused sinoatrial node dysfunction: a case report

* Автор, отвечающий за переписку

976-98-01-01-3
[email protected]

Abstract

We recently treated a case similar to that reported by Mun et al and Chinushi M. Holter ECG demonstrated paroxysmal atrial fibrillation, frequent ventricular ectopy’s, atrial tachycardia. The patient complained of palpitation. We have prescribed and amiodarone (100 mg/day) per day for 2 months. In the second visit, the palpitation attacks were relieved. It was effective in decreasing palpitation and atrial fibrillation. However, the patient was readmitted because of a new complaint of feeling weak, dizziness, confusion, and fainting. Holter monitoring revealed a long sinus pause (4–7,9 seconds). Because such a sinus pause had not been observed before the amiodarone treatment, it is likely that the development of sick sinus syndrome was related to amiodarone. Therefore, it seems inappropriate to apply this incidence of amiodarone-related sinoatrial node dysfunction to patients who are prescribed amiodarone for the treatment of ventricular tachyarrhythmia and atrial fibrillation who have prescribed a lower maintenance dose of amiodarone.

Imprint

Ayurzana A., Avirmed A., Avarzed A., Batkhuu B., Amgalanbaatar D.. A low dose of amiodarone-indused sinoatrial node dysfunction: a case report. Cardiometry; Issue 22; May 2022; p.118-120; DOI: 10.18137/cardiometry.2022.22.118120; Available from: https://www.cardiometry.net/issues/no22-may-2022/low-dose-amiodarone-induse

Ключевые слова

Amiodarone,  Low dose,  Sinoatrial node dysfunction,  Side effects
Скачать PDF
Текущий выпуск
Библиотека Кардиометрии
Основатели Кардиометрии
Видео о Кардиометрии
Наши партнеры